# SDR FDEA202006021107

- Difficulty date: June 2, 2020
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 85,174 hours, 21,893 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Sprocket
- Part number: AJH7079501
- Part serial: UNK
- Condition: Damaged
- Location: N/A
- Component: Sprocket Assy
- Component part number: AJH7079501
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH THS DRIVE CHAIN OUTBOARD IDLER SPROCKET DAMAGED AND MISSING BEARING.   FOUND DURING HORZ STAB LUBE   R&R SPROCKET ASSEMBLY.
